# SDR 95ZZZM279

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- System (JASC): 3234 · Landing Gear Selector
- Part: Sel Valve
- Part number: 574205
- Condition: Failed
- Location: Nlg
- Part time: 15,357 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3434 - BWI-CHO - ON TAKEOFF, THE NOSE GEAR DID NOT RETRACT, THE DOORS REMAINED OPEN AND NOSE GEAR REMAINED UNSAFE FOR 20 SECONDS.  THE AIRCRAFT CONTINUED ON TO CHO AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE AND THE PROXIMITY SENSOR FOR THE NOSE GEAR DRAG STRUT.  (M)
